SID.ir New Version

Paper Information

Journal:   INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION   SUMMER 2014 , Volume 4 , Number 3; Page(s) 289 To 298.
 
Paper: 

Spline Collocation For Fredholm And Volterra Integro-Differential Equations

 
 
Author(s):  Ebrahimi N.*, Rashidinia J.
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, CENTRAL TEHRAN BRANCH, IRAN
 
Abstract: 
A collocation procedure is developed for the linear and nonlinear Fredholm and Volterra integro-differential equations, using the globally defined B-spline and auxiliary basis functions. The solution is collocated by cubic B-spline and the integrand is approximated by the Newton-Cotes formula. The error analysis of proposed numerical method is studied theoretically. Numerical results are given to illustrate the efficiency of the proposed method which shows that our method can be applied for large values of N. The results are compared with the results obtained by other methods to illustrate the accuracy and the implementation of our method.
 
Keyword(s): FREDHOLM AND VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS, CUBIC B-SPLINE, NEWTON-COTES FORMULA, CONVERGENCE ANALYSIS
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

EBRAHIMI, N., & RASHIDINIA, J. (2014). SPLINE COLLOCATION FOR FREDHOLM AND VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS. INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION, 4(3), 289-298. https://www.sid.ir/en/journal/ViewPaper.aspx?id=412805



Vancouver: Copy

EBRAHIMI N., RASHIDINIA J.. SPLINE COLLOCATION FOR FREDHOLM AND VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS. INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION. 2014 [cited 2022August12];4(3):289-298. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=412805



IEEE: Copy

EBRAHIMI, N., RASHIDINIA, J., 2014. SPLINE COLLOCATION FOR FREDHOLM AND VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS. INTERNATIONAL JOURNAL OF MATHEMATICAL MODELLING & COMPUTATION, [online] 4(3), pp.289-298. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=412805.



 
  pdf-File
Yearly Visit 64
 
 
Latest on Blog
Enter SID Blog